Ivana (dicaprioangel) wrote in vaginapagina,
Ivana
dicaprioangel
vaginapagina

  • Mood:

Morning After Pill

I know I'm probably worrying for nothing, but I still need some sort of reassurance. A week ago, my boyfriend and I had unprotected sex for a brief minute, and for that brief minute, he must have ejaculated. I was ovulating at the time we had sex so I don't know how effective the morning after pill would be. I took the Next Choice generic pill in a single dose the day after the oops happened. I didn't think much of it after I took it because I'm pretty sure it will do its job since I took it within the first 72 hours of unprotected sex. I've been feeling a bit off these past few days and I don't know if it's because of the pill or if it's something else. I've been feeling nauseous and overly tired these last few days and have been having headaches on and off. I know these are the side effects of the pill but I don't know how long these side effects should last or if I've experienced these side effects too late or early or whatnot. I'm pretty regular when it comes to my period. It comes like clockwork, every 24 to 26 days depending. I know because I took the pill my period is bound to come later. I'm due for my period on the 8th but because of the pill, how late would I get it? I just want to know what are my chances of getting pregnant even after having taken the morning after pill? Should I take a pregnancy test, and if so, when is the best time to take it? Any advice is greatly appreciated.

Posted via LiveJournal app for iPhone.

Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 7 comments